# SDR SWAA2022021713797

- Difficulty date: July 30, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 39,502 hours, 21,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ON LEFT HAND WING INBOARD OF FLAP DEFLECTION ARM HAS A CRACKED SEAL RETAINER AT AFT EDGE. / REMOVED & REPLACED CRACKED SEAL RETAINER ON L/H WING INB. FLAP DEFLECTION ARM P/N M115A2953-1 PO# 693538 IAW DWG 115A2930 SRM 51-40-05-0G-0 & 51-46-02-0G-0 81146U 7/31/18
